# SDR HEEA967233

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Condition: Defective
- Location: Engine
- Part time: 4,981 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FUEL NOZZLE DUE TO CAUSING HUNG STARTS AND DELAYED LIGHT OFF.  UPON INSPECTION OF FUEL NOZZLE FOUND MODERATE STREAKS IN SPRAY PATTERN, FOUND EXCESSIVE CARBON BUILD UP BETWEEN INNER TIP AND TIP NUT UNDER MAGNIFICATION AFTER ACCUMULATING 8:05SINCE LAST CLEANING AND INSPECTION.  CLEANED, BENCH CHECKED, CALIBRATED AND FOUND ACCEPTABLE FOR RETURN TO SERVICE.
